Asymptotic iteration method for eigenvalue problems

Description

Citation

Title Asymptotic iteration method for eigenvalue problems
Author(s) H. Ciftci, R. L. Hall, Nasser Saad
Journal Journal of Physics A-Mathematical and General
Date 2003
Volume 36
Issue 47
Start page 11807
End page 11816

Using APA 6th Edition citation style.

[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]

Times viewed: 176

Adding this citation to "My List" will allow you to export this citation in other styles.